... back again
Dear Lorenzo.. the same thing happened to me after six months on celexa, along with a feeling of ''flatness''..[if that makes any sense].. i switched to prozac a week ago and have already started to feel better... you may to need to switch to something else or up your dosage... talk to your doctor, because there is no need for you to suffer. good luck... from Lindy
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Nov 2010 • 1 answer
Posted 5 Jul 2011 • 3 answers
Has anyone noticed a decrease in effectivness of Celexa after a year? I began taking 40mg of Celexa?
Posted 20 Sep 2011 • 4 answers
Can I alternate the dose of celexa, for example 20mg one day and 40 mg the next, then back to 20 mg?
Posted 17 Sep 2013 • 3 answers
Posted 4 Mar 2016 • 1 answer